# SDR SWIA202265249

- Difficulty date: February 21, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 37,503 hours, 23,272 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Scored
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FR 17 CROSSBEAM TOP FLANGE TOP SURFACE HAS SCORE MARKS BETWEEN LONGITUDINAL BEAMS.     (C-CHECK RO 3/30/2022)    REMOVED PREVIOUS REPAIR FROMFR 17 CROSSBEAM TOP FLANGE TOP SURFACE BETWEEN LONGITUDINAL BEAMS, PERFORMED CUTOUT OF DAMAGE, FABRICATED AND INSTALLED NEW REPAIR PARTS, RESTORED SURFACE PROTECTION REF SRM 53-00-10/REPAIR03. SEE CONTINUATION CARD FOR WORK PERFORMED.
